# SDR IPXA2016022800034

- Difficulty date: February 16, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 26,937 hours, 16,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 114N9910
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, NLG CEILING UPPER SURFACE, CLIP AT BS 270.5, BL 0 CRACKED INSIDE ACCESS PANEL 113AZ.  REMOVED, FABRICATED & INSTALLED NEW CLIP IA DWG 141N9910, REV 4.
